# SDR WVBA2002014

- Difficulty date: July 10, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Engine: Lyc TIO540J2BD
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Part serial: WAV82T1
- Condition: Leaking
- Location: Heater
- Part time: 959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EVENT FUEL WAS OBSERVED COMING OUT OF THE DRAIN FOR THE COMBUSTION HEATER.  THE FUEL PRESSURE REGULATOR WAS REMOVED AND FOUND TO LEAKING FROM PARTING SURFACE.  PART WAS REPLACED PER SB.  RECOMMEND MACHING THE HOUSING AND USING AN (ORING TYPE SEAL).
